| Model Number |
N/A |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
09/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Event date: 09 sep 24 implant date: (b)(6) 2024.Event as reported by extend-001 clinical study: the patient had a stroke, but the patient was able to move all extremities but suffered from dysphasia so a ct stroke was ordered.It demonstrated a new posterior infarct) as possibly related to the thoraflex hybrid device, related to the procedure (likely due to wire advancement prior to thoraflex deployment), and related to a pre-existing condition.The subject's current mrs (understood to be modified rankin scale) score at 30-90 days post onset of stroke was graded as a 3 (moderate disability; requiring some help, but able to walk without assistance).No action was taken to treat the adverse event.The outcome has been reported as "ongoing" with the current status reported as "unresolved still treating".The subject remains in the study.
Additional Manufacturer Narrative
Clinical code: 1770 - stroke/cva: it was reported as a stroke on the event intake form.Impact code: 4648 - insufficient information: awaiting further information from the site.Medical device problem: 3190 - insufficient information: awaiting further information from the site.Component code: 4755- part/component/sub-assembly term not applicable.Type of investigation: 4110- trend analysis: 4-year review was performed for medical event > stroke events, this gave an occurrence of 0.087%.This showed increasing trend requiring action at this time.4111- communication/ interviews: awaiting further information from the site.4117- device not accessible for testing: device remains implanted as per event intake form.Investigation findings: result pending completion of investigation.Investigation conclusion: 11- conclusion not yet available.
Event or Problem Description
Event date: 09 sep 24 implant date: (b)(6) 2024.Event as reported by extend-001 clinical study: the patient had a stroke, but the patient was able to move all extremities but suffered from dysphasia so a ct stroke was ordered.It demonstrated a new posterior infarct) as possibly related to the thoraflex hybrid device, related to the procedure (likely due to wire advancement prior to thoraflex deployment), and related to a pre-existing condition.The subject's current mrs (understood to be modified rankin scale) score at 30-90 days post onset of stroke was graded as a 3 (moderate disability; requiring some help, but able to walk without assistance).No action was taken to treat the adverse event.The outcome has been reported as "ongoing" with the current status reported as "unresolved still treating".The subject remains in the study.This report is being submitted as a follow up 1 for manufacturing report # 9612515-2024-00072 to provide event closure information for tag0055.
Additional Manufacturer Narrative
Clinical code: 1770 - stroke/cva: it was reported as a stroke on the event intake form.Impact code: 4623 - rehabilitation: the site confirmed that the patient had in-patient re-hab.4619 - temporary impairment: the site confirmed that the patient was left with some aphasia, weakness has improved and aphasia is improving dramatically.Medical device problem: 2993 - adverse event without identified device or use problem: the site confirmed that the there was no issues with the device before or during the initial procedure.The site confirmed that the event was procedure related and likely not device related.Scan review also confirmed that the device does not appear to have any defects and is performing as intended.Component code: 4755- part/component/sub-assembly term not applicable.Type of investigation: 4110- trend analysis: 4-year review was performed for medical event > stroke events, this gave an occurrence of 0.087%.This showed increasing trend requiring action at this time.4111- communication/ interviews: the site confirmed on (b)(6) 2024 that the patient had no allergies to the device components and there was no issues with the device before or during initial procedure.The type of stroke the patient had was embolic.The patient was left with some aphasia, weakness has improved and aphasia is improving dramatically.The site confirmed that the event was procedure related and likely not device related.4112 - analysis of data provided by user/third party: scan review was performed which concluded that; an ante-flo configuration of a thoraflex hybrid device was implanted to treat an aneurysm and dissection of the aortic arch.Follow up imaging demonstrates full patency of the device and supra aortic vessels.The device does not appear to have any defects and is performing as intended.4117- device not accessible for testing: device remains implanted as per event intake form.3331 - analysis of production records: a comprehensive batch review was performed to review the manufacturing process from raw materials to finished product.No issues were identified.No causal link was identified between the device and the event.Investigation findings: 213 - no device problem found: the site confirmed that the event was procedure related and likely not device related.Also a comprehensive batch review was performed to review the manufacturing process from raw materials to finished product.No issues were identified.No causal link was identified between the device and the event.Investigation conclusion: 4311 - adverse event related to procedure: the site confirmed that the event was procedure related and likely not device related.